Alert archive / Texas / Flash Flood Warnings in 2015
Flash Flood Warning 8, NWS Corpus Christi, TX
NWS Corpus Christi, TX issued this flash flood warning at Mar 21, 2015, 11:03 AM CDT for 6 counties in Texas. It was in force for 87 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 21, 2015, 11:03 AM CDT (16:03 UTC)
- Expired
- Mar 21, 2015, 12:30 PM CDT
- In force
- 87 min
- Issued by
- NWS Corpus Christi, TX
- Area
- Storm-based polygon
- Flood severity
- None
Counties Aransas County, TX, Bee County, TX, Kleberg County, TX, Nueces County, TX, Refugio County, TX, San Patricio County, TX
The radar
The Corpus Christi radar (KCRP), 26 km from the middle of the area, began a volume at 16:03 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 21, 11:12 AM CDT | FLASH FLOOD | 2 N Chapman Ranch, TX | HIGHWAY 286 FLOODED ACROSS NORTH BOUND LANES NEAR INTERSECTION OF CR 14 APPROXIMATELY 2 MILES NORTH OF CHAPMAN RANCH. |
| Mar 21, 12:18 PM CDT | FLASH FLOOD | Rockport, TX | FLOOD WATERS REPORTED ON SEVERAL STREETS IN ROCKPORT. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 9 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Corpus Christi, TX (KCRP), launched 12:00Z, 4.1 hours before the alert went out and 19 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 96 J/kg
- Mixed-layer CIN
- -25 J/kg
- Mixed-layer LCL
- 465 m above ground
- 0-6 km bulk shear
- 61 kt
- 0-1 km storm-relative helicity
- 145 m²/s²
- 0-3 km storm-relative helicity
- 182 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.7
The text
As transmitted, in the capitals the NWS used until 2016.
658
WGUS54 KCRP 211603
FFWCRP
TXC007-025-273-355-391-409-211730-
/O.NEW.KCRP.FF.W.0008.150321T1603Z-150321T1730Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1103 AM CDT SAT MAR 21 2015
THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A
* FLASH FLOOD WARNING FOR...
ARANSAS COUNTY IN SOUTH CENTRAL TEXAS...
SOUTHEASTERN BEE COUNTY IN SOUTH CENTRAL TEXAS...
EASTERN KLEBERG COUNTY IN SOUTH CENTRAL TEXAS...
EASTERN NUECES COUNTY IN SOUTH CENTRAL TEXAS...
SOUTHWESTERN REFUGIO COUNTY IN SOUTH CENTRAL TEXAS...
EASTERN SAN PATRICIO COUNTY IN SOUTH CENTRAL TEXAS...
* UNTIL 1230 PM CDT
* AT 1053 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR
INDICATED AN AREA OF VERY HEAVY RAINFALL MOVING INTO THE WARNED
AREA. RAINFALL AMOUNTS BETWEEN 1 AND 3 INCHES WILL BE LIKELY
ACROSS THE WARNED AREA AND MOST OF THIS WILL BE IN LESS THAN AN
HOUR.
* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLOODING TO OCCUR.
SOME CITIES AND TOWNS THAT WILL EXPERIENCE FLOODING INCLUDE...
CORPUS CHRISTI...CORPUS CHRISTI INTERNATIONAL AIRPORT...PORT
ARANSAS...PORTLAND...REFUGIO AND ROCKPORT. SOME CREEKS THAT MAY
EXPERIENCE FLOODING INCLUDE...CHILTIPIN...BLACKJACK AND OSO CREEKS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY
ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND OTHER LOW
LYING AREAS ARE SUBJECT TO FLOODING.
&&
LAT...LON 2728 9756 2729 9756 2736 9751 2727 9761
2728 9766 2797 9747 2813 9761 2818 9760
2837 9740 2823 9692 2805 9685 2769 9715
2729 9733 2727 9735 2728 9739 2734 9738
2728 9740 2731 9742 2727 9750
$$
MB2 follow-up statements
758
WGUS74 KCRP 211647
FFSCRP
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1147 AM CDT SAT MAR 21 2015
TXC007-025-273-355-391-409-211730-
/O.CON.KCRP.FF.W.0008.000000T0000Z-150321T1730Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
ARANSAS-BEE-KLEBERG-NUECES-REFUGIO-SAN PATRICIO-
INCLUDING THE CITIES OF...CORPUS CHRISTI...
CORPUS CHRISTI INTERNATIONAL AIRPORT...PORT ARANSAS...PORTLAND...
REFUGIO...ROCKPORT...SINTON...TAFT...WOODSBORO
1147 AM CDT SAT MAR 21 2015
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1230 PM CDT FOR
SOUTHWESTERN REFUGIO...EASTERN SAN PATRICIO...ARANSAS...EASTERN
NUECES...EASTERN KLEBERG AND SOUTHEASTERN BEE COUNTIES...
AT 1140 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE HEAVY RAIN STRETCHING FROM REFUGIO TO ROCKPORT TO PADRE
ISLAND...MOVING EAST AT 25 MPH. DOPPLER RADAR ESTIMATED THAT 0.5 TO
1.5 INCHES OF RAIN HAD ALREADY FALLEN ACROSS MUCH OF THE WARNED
AREA. AN ADDITIONAL 0.5 TO 1 INCH WILL BE POSSIBLE OVER THE NEXT
HOUR.
LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO ARANSAS
PASS...BAY AREA MEDICAL CENTER...BAYSIDE...BONNIE VIEW...CHRISTUS
SPOHN HOSPITAL SOUTH AND COLE PARK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY
ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND OTHER LOW
LYING AREAS ARE SUBJECT TO FLOODING.
&&
LAT...LON 2728 9756 2729 9756 2736 9751 2727 9761
2728 9766 2797 9747 2813 9761 2818 9760
2837 9740 2823 9692 2805 9685 2769 9715
2729 9733 2727 9735 2728 9739 2734 9738
2728 9740 2731 9742 2727 9750
$$
MB290
WGUS74 KCRP 211718
FFSCRP
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1218 PM CDT SAT MAR 21 2015
TXC007-025-273-355-391-409-211727-
/O.CAN.KCRP.FF.W.0008.000000T0000Z-150321T1730Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
ARANSAS-BEE-KLEBERG-NUECES-REFUGIO-SAN PATRICIO-
INCLUDING THE CITIES OF...CORPUS CHRISTI...
CORPUS CHRISTI INTERNATIONAL AIRPORT...PORT ARANSAS...PORTLAND...
REFUGIO...ROCKPORT...SINTON...TAFT...WOODSBORO
1218 PM CDT SAT MAR 21 2015
...THE FLASH FLOOD WARNING HAS BEEN CANCELED FOR SOUTHWESTERN
REFUGIO...EASTERN SAN PATRICIO...ARANSAS...EASTERN NUECES...EASTERN
KLEBERG AND SOUTHEASTERN BEE COUNTIES...
AT 1217 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THAT THE BAND OF VERY HEAVY RAIN HAD MOVED EAST OF THE AREA. RAIN
WAS DIMINISHING VERY QUICKLY ACROSS THE AREA. AS A RESULT...THE
WARNING HAS BEEN CANCELED.
LAT...LON 2728 9756 2729 9756 2736 9751 2727 9761
2728 9766 2797 9747 2813 9761 2818 9760
2837 9740 2823 9692 2805 9685 2769 9715
2729 9733 2727 9735 2728 9739 2734 9738
2728 9740 2731 9742 2727 9750
$$
MBWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Corpus Christi, TX wrote its last area forecast discussion before this flash flood warning went out at Mar 21, 6:27 AM CDT, 4 hours 36 minutes earlier.
Area forecast discussion, Mar 21, 6:27 AM CDT, 4 hours 36 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
627 AM CDT SAT MAR 21 2015
.DISCUSSION...UPDATED FOR 12Z AVIATION.
&&
.AVIATION...MOSTLY IFR AND LIFR CONDITIONS EXPECTED TODAY...EXCEPT
FOR LRD TAF SITE. LRD IS GETTING MAINLY BEHIND THE MOISTURE POOL
ASSOCIATED WITH THE UPPER LEVEL DISTURBANCE. THIS HAS ALLOWED THEM
TO BREAK OUT TO A VFR CONDITION. COULD SEE BRIEF LOWER CIGS WITH
SHOWERS YET THIS MORNING...BTU WILL PROBABLY BE MAINLY VFR TODAY.
ALI COULD BREAK OUT TO VFR THIS AFTERNOON BUT THINK VCT AND CRP
WILL REMAIN IFR TO LIFR ALL DAY WITH RAIN EXPECTED. COULD SEE A
FEW THUNDERSTORMS NEAR THESE TERMINALS AS WELL.
&&
.PREV DISCUSSION... /ISSUED 253 AM CDT SAT MAR 21 2015/
SHORT TERM (TODAY THROUGH SUNDAY)...ONGOING RAIN EVENT
PROGRESSING SLOWER THAN EXPECTED...BUT STILL EXPECTED TO BRING
WIDESPREAD RAIN TO SOUTH TEXAS. UPPER LEVEL LOW HAS BEEN SLOW TO
KICK OUT. AN EMBEDDED SHORTWAVE IS JUST NOW APPROACHING LAREDO AND
SHOULD PROVIDE SOME ENHANCEMENT TO CONVECTIVE ACTIVITY. ON THE
OTHER SIDE OF THE FORECAST AREA...COLD FRONT PUSHED INTO THE
NORTHERN PART OF THE AREA QUICKER THAN EXPECTED...BUT HAS MOVED AT
A SNAILS PAST OVERNIGHT...JUST NOW APPROACHING CORPUS. AHEAD OF
THE FRONT DENSE FOG IS NOTED IN NEARSHORE MARINE AREAS AND
BAYS...AND HAS ADVECTED A FEW MILES INLAND INTO THE COASTAL
COUNTIES. THE FRONT SHOULD STALL THIS MORNING...BUT THE EXACT
POSITION WHERE IT STALLS HAS YET TO BE DETERMINED. MOST MODELS
INDICATE IT STALLING BEFORE PUSHING OFFSHORE...WHICH SEEMS THE
MOST LIKELY. THE GFS MODEL THOUGH PUSHES IT INTO THE NEARSHORE
WATERS. HAVE FOCUSED IT JUST INLAND FOR THE DAY.
THAT...IN TURN...LEADS TO A BETTER CHANCE FOR THUNDERSTORMS IN FAR
SOUTHEAST PORTION OF CWA...IN WARM SECTOR AHEAD OF THE FRONT. THIS
THIS WOULD BE MAINLY SOUTH OF CORPUS...AND WITH ABUNDANT CLOUD COVER
AND LOW LEVEL MOISTURE INSTABILITY WILL STAY SMALL...BUT NOT ZERO.
SPC HAS THAT REGION IN MARGINAL RISK FOR STRONG/SEVERE STORMS FOR
HAIL OR WIND. WILL NOT INCLUDE ANY SEVERE WORDING AS STILL THINK
IT'S A MINIMAL CHANCE.
NOW...THE HEAVY RAIN SITUATION...WILL MAINTAIN FLASH FLOOD WATCH FOR
THE AREA GIVEN HIGH MOISTURE CONTENT FROM RECENT RAINS. THINKING
DAYTIME ACCUMULATIONS WILL BE 1-1.5 INCH ACROSS MOST OF THE
AREA...WITH WEST AND NORTHWEST ZONES GETTING THE BULK OF THEIR RAIN
IN THE OVERNIGHT PERIOD BEFORE SUNRISE. RAINFALL RATES OVERALL HAVE
STAYED UNDER CONTROL...STAYING MAINLY UNDER 1 INCH PER HOUR. THIS
HAS TEMPERED ANY FLASH FLOODING ISSUES THUS FAR. WITH UPPER LEVEL
SHORT WAVE APPROACHING THOUGH...COULD START TO SEE SOME HIGHER
RATES. RAIN HAS YET TO MOVE INTO AREAS WHERE HEAVIEST RAIN FELL
EARLIER IN THE WEEK WHERE FLOOD THREAT WILL BE HIGHEST.
UPPER LEVEL TROUGH WILL BE LIFTING OUT OF THE AREA LATER TODAY AND
ON SUNDAY...SHOULD SEE POPS DECREASE QUICKLY FROM THIS EVENING ON.
WILL KEEP POPS INTO SUNDAY ALONG THE COAST AS THE FRONT REMAINS
STALLED IN THE AREA.
LONG TERM (SUNDAY NIGHT THROUGH FRIDAY)...MUCH QUIETER WEATHER IN
STORE FOR EARLY NEXT WEEK AS THE UPPER TROUGH CONTINUES TO MOVE
FARTHER EAST ACROSS THE SOUTHEASTERN STATES WITH RIDGING DEVELOPING
OVERHEAD. WARMER AND DRIER CONDITIONS WILL LEAD TO PLEASANT
CONDITIONS...WITH HIGHS REACHING INTO THE UPPER 70S ACROSS MOST
LOCATIONS TO MID 80S OUT WEST. RAIN CHANCES RETURN LATE NEXT AS
SURFACE HIGH PRESSURE OVER THE REGION SHIFTS EAST. MOISTURE RIDES UP
ON THE WESTERN PERIPHERY OF THE HIGH WITH LOW END CHANCE POPS
THURSDAY THROUGH FRIDAY. MODELS ARE HINTING AT A LATE SEASON FRONT
TO MOVE THROUGH TOWARD THE END OF THE WEEK...WITH GFS BRINGING THE
FRONT THROUGH FRIDAY...AND THE EURO/CANADIAN BRINGING IT THROUGH ON
THURSDAY. FOR NOW...TOOK A BLEND ON TIMING LEANING CLOSER TO THE
SLOWER GFS...AS ALL MODELS CONTINUE TO CREATE WEAK RIDGING AND ZONAL
FLOW ALOFT AS THE ASSOCIATED UPPER TROUGH CUTS OFF A LOW AND THE LOW
RETROGRADES TOWARD BAJA CALIFORNIA. DRIER CONDITIONS ARE EXPECTED
FOR NEXT WEEKEND.
&&
.PRELIMINARY POINT TEMPS/POPS...
CORPUS CHRISTI 71 60 78 60 78 / 90 50 10 10 10
VICTORIA 68 58 75 56 77 / 100 50 20 10 10
LAREDO 69 59 81 60 84 / 80 30 10 10 10
ALICE 70 59 81 59 82 / 90 30 10 10 10
ROCKPORT 70 61 72 62 71 / 90 60 20 10 10
COTULLA 68 57 80 57 83 / 80 30 10 10 10
KINGSVILLE 71 60 80 59 82 / 80 40 10 10 10
NAVY CORPUS 70 62 72 62 73 / 90 50 20 10 10
&&
.CRP WATCHES/WARNINGS/ADVISORIES...
TX...FLASH FLOOD WATCH THROUGH THIS EVENING FOR THE FOLLOWING ZONES:
ARANSAS...BEE...CALHOUN...DUVAL...GOLIAD...JIM WELLS...
KLEBERG...LA SALLE...LIVE OAK...MCMULLEN...NUECES...
REFUGIO...SAN PATRICIO...VICTORIA...WEBB.
GM...DENSE FOG ADVISORY UNTIL 10 AM CDT THIS MORNING FOR THE
FOLLOWING ZONES: BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT
ARANSAS...BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT
O'CONNOR...COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS
OUT 20 NM...COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA
SHIP CHANNEL OUT 20 NM.
&&
PZ/83...AVIATIONHazardous weather outlook, Mar 21, 5:40 AM CDT, 5 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 540 AM CDT SAT MAR 21 2015 GMZ230-235-250-255-270-275-TXZ229>234-239>247-221045- BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS- BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O'CONNOR- COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM- COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT 20 NM-WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM- WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO 60 NM-LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-WEBB-DUVAL- JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN- 540 AM CDT SAT MAR 21 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH TEXAS AND THE MIDDLE TEXAS COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT FLASH FLOOD WATCH IN EFFECT THROUGH THIS AFTERNOON. HEAVY RAINFALL OF 1 TO 3 INCHES POSSIBLE...WITH ISOLATED HIGHER AMOUNTS. ISOLATED THUNDERSTORMS ARE POSSIBLE TODAY AND TONIGHT. SOME STORMS TODAY IN THE COASTAL BEND MAY BE STRONG WITH SMALL HAIL AND STRONG WINDS...BUT SEVERE THUNDERSTORMS ARE UNLIKELY. A MARINE DENSE FOG ADVISORY IS IN EFFECT FOR THE BAYS AND NEARSHORE WATERS THROUGH THIS MORNING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY ISOLATED THUNDERSTORMS WILL BE POSSIBLE ONCE AGAIN THURSDAY AND THURSDAY NIGHT WITH A COLD FRONT MOVING THROUGH THE REGION. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NECESSARY THIS AFTERNOON IN THE COASTAL BEND. PZ/CB
In the hours before
Local storm report, Mar 21, 8:53 AM CDT, 2 hours 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
853 AM CDT SAT MAR 21 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0850 AM HEAVY RAIN FULTON 28.07N 97.04W
03/21/2015 M0.70 INCH ARANSAS TX EMERGENCY MNGR
LAW ENFORCEMENT REPORTING SOME MINOR STREET FLOODING IN
FULTON AREA FROM HEAVY RAINFALL. ROCKPORT ASOS RECORDED
0.70 INCH OF RAINFALL IN PAST HOUR.
&&
JMETZLocal storm report, Mar 21, 10:19 AM CDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1019 AM CDT SAT MAR 21 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1017 AM FLASH FLOOD W ORANGE GROVE 27.96N 97.94W
03/21/2015 JIM WELLS TX PUBLIC
WATER RUSHING ACROSS CR624 JUST WEST OF ORANGE GROVE
&&
JMETZLocal storm report, Mar 21, 10:53 AM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1053 AM CDT SAT MAR 21 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1017 AM FLASH FLOOD ROBSTOWN 27.80N 97.66W
03/21/2015 NUECES TX PUBLIC
FLOODING ACROSS ROAD IN ROBSTOWN ON WEST AVENUE G.
&&
JMETZThe office that day
Everything else NWS Corpus Christi, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 20, 7:56 PM CDT | Flash Flood Warning | CRP | Victoria | 109 min |
| Mar 20, 10:55 PM CDT | Areal Flood Advisory | CRP | Live Oak | 80 min |
| Mar 20, 11:55 PM CDT | Areal Flood Advisory | CRP | Webb | 110 min |
| Mar 21, 1:41 AM CDT | Dense Fog Advisory | CRP | Aransas, Kleberg, Nueces, San Patricio | 2 hr |
| Mar 21, 2:26 AM CDT | Areal Flood Advisory | CRP | La Salle, McMullen | 2 hr |
| Mar 21, 3:12 AM CDT | Areal Flood Advisory | CRP | La Salle, Webb | 2 hr |
| Mar 21, 4:36 AM CDT | Areal Flood Advisory | CRP | Bee, La Salle, Live Oak, McMullen | 114 min |
| Mar 21, 5:19 AM CDT | Flash Flood Warning | CRP | Bee, La Salle, Live Oak, McMullen | 116 min |
| Mar 21, 5:27 AM CDT | Areal Flood Advisory | CRP | Duval, Webb | 2 hr |
| Mar 21, 6:38 AM CDT | Areal Flood Advisory | CRP | La Salle | 112 min |
| Mar 21, 7:04 AM CDT | Areal Flood Advisory | CRP | Kleberg, Nueces, San Patricio | 116 min |
| Mar 21, 7:34 AM CDT | Areal Flood Advisory | CRP | Duval, Jim Wells, Webb | 86 min |
| Mar 21, 8:14 AM CDT | Areal Flood Advisory | CRP | Aransas, Refugio, San Patricio | 91 min |
| Mar 21, 8:52 AM CDT | River Flood Warning | CRP | Calhoun, Goliad, Refugio, Victoria | 5 days |
| Mar 21, 9:04 AM CDT | Areal Flood Advisory | CRP | Duval, Jim Wells | 86 min |
| Mar 21, 9:08 AM CDT | Areal Flood Advisory | CRP | La Salle, McMullen | 82 min |
| Mar 21, 9:15 AM CDT | Areal Flood Advisory | CRP | Aransas, Calhoun, Refugio, Victoria | 90 min |
| Mar 21, 9:27 AM CDT | Flash Flood Warning | CRP | McMullen | 2 hr |
| Mar 21, 9:43 AM CDT | Areal Flood Advisory | CRP | Jim Wells, Kleberg, Live Oak, Nueces, San Patricio | 62 min |
| Mar 21, 10:03 AM CDT | Flash Flood Warning | CRP | Jim Wells, Kleberg, Nueces, San Patricio | 87 min |
| Mar 21, 10:34 AM CDT | Areal Flood Advisory | CRP | Bee, Goliad, Live Oak, Refugio, San Patricio, Victoria | 56 min |
| Mar 21, 10:48 AM CDT | Areal Flood Advisory | CRP | Duval, Webb | 57 min |
| Mar 21, 11:07 AM CDT | Areal Flood Advisory | CRP | Calhoun | 53 min |
| Mar 21, 11:22 AM CDT | Flash Flood Warning | CRP | Bee, Goliad, Refugio | 83 min |
| Mar 21, 11:31 AM CDT | Flash Flood Warning | CRP | Jim Wells, Kleberg, Nueces, San Patricio | 59 min |
| Mar 21, 12:03 PM CDT | Areal Flood Advisory | CRP | Aransas, Calhoun, Refugio, Victoria | 117 min |
Nearby
Flash Flood Warnings in Texas, 2015Every flash flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.